Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Norvir, Truvada (ole) and Mr. Ray Ataz

<< < (2/2)

HammyJ:
I did forget to mention the side effect of jaundice, as Robert mentioned....I had it for about a month....not bad, really only I could tell that I was yellow...some people just thought I had been to a fake and bake(tanning salon) ...at any rate....around the third week, the jaundice started to disappear, as my Dr. and pharmacist told me it would.....Not all people on this combo will get jaundice(apparently caused by the Truvada) but most do, and it does go away in the majority of cases....

newt:
jaundice on this combo is down to the Reyataz, which raises the liver enzyme bilirubin - it's this which makes your eyes yellow-like

- matt (slightly yellow eyes)

Now playing: London Gay Mens Chorus, Moon River

Navigation

[0] Message Index

[*] Previous page

Go to full version